# SDR UIEA2020030900410

- Difficulty date: March 4, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N659GT
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 60,947 hours, 43,501 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice Plate
- Part number: 114T02219
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND GROUNDING JACK ON FRONT SPAR UPPER CHORD AFT OF NUMBER 3 SLAT OUTBOARD DRIVE ROD ACTUATOR.( COMPLETED REPAIR IAW REA: 47396REA05 AND 47396REA06. REMOVED AND REPLACED SLICE PLATE L/W LES 745-807 IAW REA 47396REA05 & 47396REA06.  )
